MURAL - Maynooth University Research Archive Library

    P1-max and S-max properties and asymptotic stability in the max algebra

    Gursoy, Buket and Mason, Oliver (2011) P1-max and S-max properties and asymptotic stability in the max algebra. Linear Algebra and its Applications, 435 (5). pp. 1008-1018. ISSN 0024-3795

    Download (1MB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    In this work, we introduce the class of P 1 max -matrices for the max algebraandderivesomepropertiesofthesethatechosimilarresults for P -matricesintheconventionalalgebra.InanalogywithSongetal. (1999) [1], we define the row- P 1 max -property and the S max -property of a finite set of nonnegative matrices. Moreover, we relate these concepts to stability questions for sets of matrices and difference inclusions in the max algebra

    Item Type: Article
    Keywords: P-matrix; Max algebra; Asymptotic stability; Convex hull; Generalised spectral radius; Discrete inclusion;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6063
    Identification Number:
    Depositing User: Oliver Mason
    Date Deposited: 22 Apr 2015 15:36
    Journal or Publication Title: Linear Algebra and its Applications
    Publisher: Elsevier
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads